# SDR SWAA2013011611491

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,094 hours, 16,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SLIDE LIGHT INOP.  REMOVED AND REPLACED AFT ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT BULB & PERFORMED GOOD OPERATIONAL TEST PER MM 33-51-04 4631U 15JAN13.
